Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for sleeplessness inspite of using zyprexa and seroquel

Premium Questions

Dr.   Srikanth Reddy MD

I have not been able to find a sleep routine that makes me sleepy or stay asleep. Zyprexa worked but i gained 25 pounds. I was put on seroquel and the same weight gain started. I currently take 8mg ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Shubham Mehta MD

Triggered by my husband's affair, I am sleepless for four months now, seriously no deep sleep since ... prescribed by psychiatrists: Stressam, Remeron , Seduxen: no use after about 2 weeks. Zoloft , Xeroquel ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Chintan Solanki MD

hi doctor, Most of the the time i am unable to sleep for some unusal thought,Also using too much water not able to control also.Day by day it became a habit without that i am unable to sleep. ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.    Awadhesh P Singh Solanki MD

Earlier had a query earlier on sleepless problem for my wife and Dr. XXXXXXX XXXXXXX had responded and was useful. She is having trazodone 50mg(1 tab @ night) and Clofranil 10mg(1 tab @ night) as per our... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr. Anshul Varshney MD

from ventorlin inhaler, I take inhaler when fel asthmatic, I use is once in a day or may be twice ... sleeplessness I monitor my BP and heart rate, they are excellent when I check during sleep, they are 109 ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Vishal Garala MD

I have not been able to sleep for over a year now I have been on two types of sleeping tablets but they have not worked I am on antidepressant and diazepam which I have bee on for over five years now my sleep pattern is... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr.   Nidhi Setia MD

I am currently detoxing heroin using 4mgs suboxone films and wanting to know if there is anything I can take for insomnia / I have been taking melatonin but they are not working at all. Please help me ... View answer

Answered by : Dr. Nidhi Setia ( General & Family Physician)
Dr.    Shubham Mehta MD

i havent been able to sleep for 3 nights now. I recently went thru a break up due to my alcohol use that prompted a violent situation in which i went to jail...I am out but since then i can t sleep..I need some ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.   Olsi Taka MD

my 97 year old father takes 1/2 of a 25 mg. tablet of generic Seroquel at bedtime with a 10mg ... increasing the Seroquel? ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Abubakar Siddiqh MD

have allergies, I take allergy shots, I take Claritin everyday, I also use Flonase and Afrin. ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Thete are many reasons for insomnia. First you need to go to docto to make diagnosis that it is primary insomnia or secondary due to some psychiatric or physical illness.Treatment can be done accordingly. A warm cup...

Dr.  T Chandrakant MD

If this occurs every month at every period- this suggest the hormonal effect. Otherwise this can be due to some infection / Get a consultation of a Doctor to have a detailed history, examination and prescription...

Niraj Modi MD

With any infection innbody after 60 with diabitic it can be possible to have fluctuation in heart rate and can not be because of medicine. Still suggest to visit specialist because here you have not mention for what...